Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's reply to KayeBaby KayeBaby

Posted by Lou Pilder on November 7, 2006, at 15:27:12

In reply to Re: Lou's reply to bigpopper's post, posted by KayeBaby on November 7, 2006, at 13:32:39

KayeBaby,
You wrote,[...I wish...],[...psych problems..pre(d)nesone...].
I do not know much about prednesone except that it is used for many severe medical conditions. I also know that stopping the drug without a planned discontinuation schedual supervised by a doctor,as told to me by a friend of mine, can have severe ,and maybe life-threatening, consequences. Also, based upon a friend of mine telling me when he had to take it, that it can cause depression.
I would advise that you discuss this with your treating doctor as to if there is an alternative to taking it, if you are experiancing psych problems that you would like stopped, and that your discontinuation be done with medical intervention.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


[701316]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:700892
URL: http://www.dr-bob.org/babble/20061104/msgs/701316.html